# SDR FDEA201904261090

- Difficulty date: April 26, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N40012
- Condition: Delaminated
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND AT RT HORUZONTAL STABILIZER LWR. SKIN EXISTING REPAIR AREA. RT HORIZONTAL STABILIZER LOWER SKIN PANEL 185N4001-2, REPLACED IAW DRAWINGS 185N7001, 185N2001, 185N5003, 185N5004 AND SRM 51-40-02.
